Yugoslav Journal of Operations Research
A P*-Nonlinear Complementarity Problem as a generalization of the P*Linear Complementarity Problem is considered. We show that the long-step version of the homogeneous self-dual interior-point algorithm could be used to solve such a problem. The algorithm achieves linear global convergence and quadratic local convergence under the following assumptions: the function satisfies a modified scaled Lipschitz condition, the problem has a strictly complementary solution, and certain submatrix of the Jacobian is nonsingular on some compact set.
"Long-Step Homogeneous Interior-Point Method for P*-Nonlinear Complementarity Problem."
Yugoslav Journal of Operations Research, 12 (1): 17-48.